Alert archive / Nevada / Flash Flood Warnings in 2011

Flash Flood Warning 12, NWS Elko, NV

July 31, 2011Humboldt County, Nevada

NWS Elko, NV issued this flash flood warning at Jul 31, 2011, 5:24 PM PDT for Humboldt County, Nevada. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 31, 2011, 5:24 PM PDT (00:24 UTC)
Expired
Jul 31, 2011, 8:15 PM PDT
In force
3 hr
Issued by
NWS Elko, NV
Area
Storm-based polygon
Flood severity
None

County Humboldt County, NV

The radar

The Elko radar (KLRX), 163 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Reno, NV (KREV), launched 00:00Z, 0.4 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 00:00Z on 2011-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 34 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 00:00Z on 2011-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
34 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
2526 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

568 
WGUS55 KLKN 010024
FFWLKN
NVC013-010630-
/O.NEW.KLKN.FF.W.0012.110801T0024Z-110801T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ELKO NV
524 PM PDT SUN JUL 31 2011

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL HUMBOLDT COUNTY IN NORTHWEST NEVADA...

* UNTIL 1130 PM PDT

* AT 508 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  FLASH FLOODING MAY BE OCCURRING IN THE WARNED AREA. RADAR          
  ESTIMATES INDICATED OVER 1.5 INCHES OF RAIN MAY HAVE FALLEN IN THE 
  LAST 3 HOURS.

LOCATIONS NEAR THE WARNING INCLUDE...THE JACKSON MOUNTAINS IN 
CENTRAL HUMBOLDT COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

&&

LAT...LON 4135 11870 4135 11847 4117 11847 4117 11870

$$

RCM
1 follow-up statement
398 
WGUS75 KLKN 010315
FFSLKN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
815 PM PDT SUN JUL 31 2011

NVC013-010323-
/O.CAN.KLKN.FF.W.0012.000000T0000Z-110801T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUMBOLDT NV-
815 PM PDT SUN JUL 31 2011

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL HUMBOLDT
COUNTY...

SHOWERS AND THUNDERSTORMS HAVE DECREASED OVER CENTRAL HUMBOLDT
COUNTY. THEREFORE THE FLASH FLOOD WARNING IS CANCELLED. 
HOWEVER...SHOWERS AND THUNDERSTORMS WILL CONTINUE THIS EVENING FOR 
BRIEF HEAVY RAIN SHOWERS WITH POSSIBLE LOCALIZED FLOODING.
&&

LAT...LON 4135 11870 4135 11847 4117 11847 4117 11870

$$

JH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 31, 3:00 PM PDT, 2 hours 24 minutes earlier.

Area forecast discussion, Jul 31, 3:00 PM PDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
300 PM PDT SUN JUL 31 2011

.SYNOPSIS...MONSOON MOISTURE WILL CONTINUE TO PUSH ACROSS THE SILVER
STATE THROUGH MONDAY. EXPECT THUNDERSTORMS ACROSS NEVADA THIS
EVENING THROUGH WEDNESDAY. LOCALIZED FLOODING IS POSSIBLE THROUGH
THIS EVENING IN CENTRAL AND EASTERN NEVADA. DRIER AIR MOVES IN
BEGINNING WEDNESDAY.

&&

.SHORT TERM...TONIGHT THROUGH TUESDAY. BIG NOAM RIDGE STILL IN
PLACE ACROSS NEARLY ENTIRE CONTINENT. THIS IS PULLING DEEP MONSOON
MOISTURE INTO NEVADA AND WILL CONTINUE THROUGH THIS PERIOD. WARM
TEMPS AT SURFACE DRIVING WEAK TO MODERATE INSTABILITY. THIS IS
ENABLING MORE EFFECTIVE RAIN STORMS...RATHER THAN ORGANIZED
SEVERE WEATHER. FLASH FLOOD WATCH IN EFFECT UNTIL 9 PM
TONIGHT...WOULD BE INCLINED TO LET IT EXPIRE THEN...AND HANDLE ANY
FLOODING WITH ISOLATED WARNINGS...BUT WILL LET EVENING SHIFT
DECIDE. REALLY...NAM AND GFS ARE IN GOOD AGREEMENT ON MOST OF THE
DETAILS OF THE FORECAST IN THE SHORT TERM...SO HAVE LET MOST OF
THE GRIDS STAY AS IS. MAIN TWEAKS WERE IN DROPPING POPS IN
HUMBOLDT COUNTY...AND EASING OFF ON WINDS TONIGHT AND TOMORROW IN
WHITE PINE COUNTY.

.LONG TERM...TUESDAY NIGHT THROUGH NEXT SUNDAY. GOOD AGREEMENT IN THE
MODELS FOR THE LONG TERM...WITH DEPARTING MOISTURE TO START...THEN
STAYING DRY THROUGH NEXT WEEKEND.

ENOUGH MOISTURE AND INSTABILITY FOR SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS IN EASTERN ZONES THROUGH WEDNESDAY AFTERNOON. LATEST
GFS HAS BACKED OFF ON INSTABILITY AND MOISTURE THAT IT WAS SHOWING
THURSDAY AFTERNOON IN EXTREME NORTHEAST NEVADA...EURO HAS BACKED OFF
SOME BUT NOT AS MUCH...SO SPLIT THE DIFFERENCE AND LOWERED POPS BUT
STILL LEFT AN AREA OF SLIGHT CHANCE.

FRIDAY THROUGH SUNDAY SHOULD BE QUIET...WARM AND DRY WITH SOUTHWEST
FLOW.

&&

.AVIATION...OVERALL EXPECTING VFR CONDITIONS OVER THE NEXT 24 HOURS.
COULD SEE SOME LOWER CIGS AND VISIBILITY IF A HEAVY SHOWER OR
THUNDERSTORM ACTUALLY PASSES OVER ANY TAF SITE...BUT GENERALLY JUST
EXPECTING SCATTERED ACTIVITY. FOLLOWING ANOTHER DAY OF POTENTIAL
RAIN NEAR KELY...MODELS ARE INDICATING LIGHT FOG OVERNIGHT. IF IT
DEVELOPS...MAY SEE MVFR AT KELY.

&&

.FIRE WEATHER...PERSISTANT MONSOON FLOW CONTINUES TO PROVIDE FUEL
FOR THUNDERSTORMS AND SHOWERS ACROSS MOST OF THE REGION. MOST
THUNDERSTORMS WILL BE WET...BUT WILL PRODUCE FREQUENT LIGHTNING.
MOST ACTIVE AREA HAD BEEN ZONE 455 WITH MODERATE TO HEAVY RAINS OVER
THE LAST TWO DAYS. CURRENTLY...AND INTO TONIGHT...ZONES 457 AND
454 WILL BE THE AREAS TO WATCH MOST CLOSELY. ZONE 467 HAS BEEN DRY
THE LONGEST AND CONVECTION IS GOING TO BECOME A PROBLEM THERE
TONIGHT. LIGHTNING DETECTION EQUIPMENT DEPICTS LOCATIONS OF CLOUD-
TO-GROUND STRIKES ON THE EDGES OF STORMS...WHERE THE LEAST (IF
ANY) RAIN FALLS. THIS PATTERN WILL CONTINUE THROUGH TUESDAY...
UNTIL MOISTURE TENDS TO MOVE OFF TO THE EAST AROUND MID WEEK.

&&

.LKN WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 9 PM PDT THIS EVENING FOR NORTHERN NYE
COUNTY...SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY...
WHITE PINE COUNTY.

&&

98/94/94/98
Hazardous weather outlook, Jul 31, 3:18 PM PDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ELKO NV
318 PM PDT SUN JUL 31 2011

NVZ013-035-037-012230-
NORTHERN NYE COUNTY-WHITE PINE COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
318 PM PDT SUN JUL 31 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
NEVADA...NORTH CENTRAL NEVADA AND SOUTH CENTRAL NEVADA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS AND LOCALIZED HEAVY PRECIPITATION ARE FORECAST FOR
THIS AFTERNOON AND TONIGHT. MONSOON FLOW WILL TRIGGER THUNDERSTORM
ACTIVITY AND THERE IS THE POTENTIAL FOR FLASH FLOODING THROUGH
9 PM PDT TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

MORE THUNDERSTORMS ARE PROJECTED FOR MONDAY...TUESDAY AND
WEDNESDAY. DRIER WEATHER WILL MOVE BACK INTO PLACE BY THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO
STANDARD OPERATING PROCEDURE.

NVZ030>034-036-012230-
HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-
SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-
EXTREME EASTERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
318 PM PDT SUN JUL 31 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NEVADA...NORTHEAST NEVADA AND NORTHWEST NEVADA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP
ACROSS PORTIONS OF NORTHERN NEVADA THIS AFTERNOON AND CONTINUE
INTO THE EVENING. SOME STORMS MAY PRODUCE HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

MORE THUNDERSTORMS ARE PROJECTED FOR MONDAY...TUESDAY AND
WEDNESDAY. DRIER WEATHER WILL MOVE BACK INTO PLACE BY THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO
STANDARD OPERATING PROCEDURE.

BOYD

In the hours before

Special weather statement, Jul 31, 3:02 PM PDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
302 PM PDT SUN JUL 31 2011

NVZ030-312230-
HUMBOLDT COUNTY NV-
302 PM PDT SUN JUL 31 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HUMBOLDT COUNTY UNTIL
330 PM PDT...

AT 259 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTH OF LEONARD CREEK RANCH...MOVING
NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...DENIO...AND PORTIONS
OF STATE ROUTE 140 SOUTH OF DENIO.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4178 11830 4157 11869 4172 11888 4201 11862
      4201 11857
TIME...MOT...LOC 2202Z 229DEG 24KT 4174 11865

MZ
Special weather statement, Jul 31, 3:25 PM PDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
325 PM PDT SUN JUL 31 2011

NVZ035-037-312315-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV-WHITE PINE
COUNTY NV-
325 PM PDT SUN JUL 31 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EUREKA AND WESTERN
WHITE PINE COUNTIES UNTIL 415 PM PDT...

AT 324 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES WEST OF EUREKA AIRPORT...MOVING EAST AT
35 MPH.

WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. SOME LOCAL MINOR
FLOODING OF ROADS MAY OCCUR. STRONG GUSTY CROSS WINDS WILL MAKE
DRIVING DIFFICULT.

* LOCATIONS IMPACTED INCLUDE...
   EUREKA AIRPORT AND  DIAMOND VALLEY...
   EUREKA AND  PINTO SUMMIT...
   HIGHWAYS 278 AND 228...

THIS STORM MAY INTENSIFY...SO BE SURE TO MONITOR LOCAL MEDIA AND
NOAA WEATHER RADIO...FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3982 11546 3943 11541 3939 11621 3970 11625
TIME...MOT...LOC 2224Z 264DEG 32KT 3958 11609

BOYD
Special weather statement, Jul 31, 3:32 PM PDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
332 PM PDT SUN JUL 31 2011

NVZ030-312315-
HUMBOLDT COUNTY NV-
332 PM PDT SUN JUL 31 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HUMBOLDT COUNTY UNTIL 415
PM PDT...

AT 330 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DENIO TO 7 MILES
NORTHEAST OF LEONARD CREEK RANCH TO 17 MILES SOUTH OF LEONARD CREEK
RANCH...AND MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING...AND BRIEF HEAVY RAINS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...HIGHWAY 140.

THESE STORMS HAVE BEEN PULSING UP AND DOWN...SO JUST BECAUSE ONE
SEEMS TO HAVE WEAKENED...DO NOT BE FOOLED. IT WILL LIKELY STRENGTHEN
AGAIN. THE GUSTY WINDS FROM THE STORMS WILL MAKE DRIVING DIFFICULT.

STAY TUNED FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE
NATIONAL WEATHER SERVICE.

&&

LAT...LON 4172 11823 4130 11832 4129 11885 4171 11876
      4200 11873 4201 11819
TIME...MOT...LOC 2230Z 269DEG 15KT 4201 11860 4171 11864
          4138 11871

BOYD
Special weather statement, Jul 31, 4:01 PM PDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
401 PM PDT SUN JUL 31 2011

NVZ031-312330-
NORTHERN ELKO COUNTY NV-
401 PM PDT SUN JUL 31 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ELKO COUNTY UNTIL 430 PM
PDT...

AT 357 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES SOUTHEAST OF MOUNTAIN CITY...MOVING
NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MAINLY RURAL AREAS
OF NORTHERN ELKO COUNTY.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4192 11570 4173 11549 4162 11580 4173 11591
TIME...MOT...LOC 2301Z 228DEG 20KT 4174 11579

MZ
Special weather statement, Jul 31, 4:28 PM PDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
428 PM PDT SUN JUL 31 2011

NVZ030-010000-
HUMBOLDT COUNTY NV-
428 PM PDT SUN JUL 31 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HUMBOLDT COUNTY UNTIL 500
PM PDT...

AT 424 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 28 MILES SOUTH OF LEONARD CREEK RANCH...MOVING
EAST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MAINLY RURAL AREAS
OF CENTRAL HUMBOLDT COUNTY.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4142 11841 4112 11837 4116 11871 4133 11871
TIME...MOT...LOC 2328Z 268DEG 8KT 4123 11861

MZ
Local storm report, Jul 31, 4:57 PM PDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ELKO NV
457 PM PDT SUN JUL 31 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     FLASH FLOOD      29 NNE TONOPAH          38.51N 117.13W
07/31/2011                   NYE                NV   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED STATE ROUTE 377 IS MUD AND
            DEBRIS COVERED/WASHED OUT BETWEEN MANHATTAN AND STATE
            ROUTE 376.

&&

MZ

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 5:01 PM PDTFlash Flood WarningLKNEureka, Lander3 hr
Jul 31, 5:05 PM PDTFlash Flood WarningLKNHumboldt2 hr
Jul 31, 6:17 PM PDTSpecial Weather StatementLKN28 min
Jul 31, 6:33 PM PDTSpecial Weather StatementLKN42 min
Jul 31, 6:35 PM PDTSpecial Weather StatementLKN25 min
Jul 31, 6:44 PM PDTSpecial Weather StatementLKN46 min
Jul 31, 6:53 PM PDTSpecial Weather StatementLKN52 min
Jul 31, 7:08 PM PDTSpecial Weather StatementLKN37 min
Jul 31, 7:28 PM PDTSpecial Weather StatementLKN47 min
Jul 31, 8:16 PM PDTSpecial Weather StatementLKN44 min
Jul 31, 8:32 PM PDTSpecial Weather StatementLKNElko43 min
Jul 31, 8:34 PM PDTSpecial Weather StatementLKNElko41 min
Jul 31, 8:56 PM PDTSpecial Weather StatementLKN49 min
Aug 1, 2:35 PM PDTFire Weather WatchLKN5 hr

Nearby

Flash Flood Warnings in Nevada, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.